# SDR DALA2022030801522

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 80,075 hours, 26,083 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 FOS AFT SIDE WINDOW HAS WHAT APPEARS TO BE A BURN MARK AT THE TOP CENTER OF WINDOW AND IS HOT TO THE TOUCH. SOME DELAMINATION ALSO NOTED TO THE LEFT OF MARK. CORRECTIVE ACTION: REMOVED #3 RT WINDOW PER AMM 56-11. INSTALLED #3 RT WINDOW PER B757 AMM 56-11. OPS CHKS NRML. (8723190)
